# SDR IPXA09M56565

- Difficulty date: June 15, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 35,411 hours, 7,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 275-W3-001, LT WING, INBOARD FLAP, INBOARD LWR FAIRING NEEDS VALIDATION FOR REPAIR.  LT WING, INBOARD FLAP, INBOARD LWR FAIRING EXISTING REPAIR DOUBLER REMOVED.  EXISTING SKIN TRIMMED OUT PER EN1271-09.  HFEC C/O ON TRIMMED EDGE & OPEN HOLE (ALL 5/32" & 3/16" HOLES), FOUND NO CRACK EVDNT.  ONE (1) EA INTERNAL SPLICE 2 EA REPAIR DOUBLERS, NEW SHIM & SKIN FABRICATED & INSTALLED PER EN 1271-09.
